# SDR DALA2021012500462

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 50,721 hours, 34,218 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME AND SKIN CLIP AT STA 1002 LONGERON 28L.  REPAIRED FRAME AND SKIN CLIP AT STA 1002, PER B717 SRM 53-20-07-2R ON NRC 186.
